Is botox making my eyelids vanish? (Photo)
Doctor Answers 4
Botox brow droop
- You are clearly very sensitive to Botox.
- Wait until this treatment wears off and next time - be sure the glabella is injected between the brows only, not above and have the surgeon use half of what was used this time.
- If your forehead is treated, do not treat the central forehead and for the sides, half the dose.
- Once you know the dose it takes to respond, you and your surgeon can adjust to get the look you want. Best wishes.
Have a question? Ask a doctor
Botox and vanishing eyelids
To compensate for this, botox can be injected at the same time into the glabella (as you have had done) and around the eyes. The effect of weakening the muscles in these areas is to raise the brows, counteracting the lowering effect of the forehead botox.
To get the balance right involves a lower dose to the forehead and a higher dose to the glabella and round the eyes.
Botox can lower the brow
You might also like...
Botox and the Eyes
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.